Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 61, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 2, 2017, 8:19 AM CDT for Bexar County, Comal County, Kendall County, Texas. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 8:19 AM CDT (13:19 UTC)
- Expired
- Apr 2, 2017, 9:00 AM CDT
- In force
- 41 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bexar County, TX, Comal County, TX, Kendall County, TX
The radar
The Austin/San Antonio radar (KEWX), 35 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 8:59 AM CDT | TSTM WND DMG | 4 E Spring Branch, TX | STRONG WINDS CAUSING TREE DAMAGE. TIME ESTIMATED FROM RADAR. |
| Apr 2, 8:59 AM CDT | TSTM WND DMG | 6 W Canyon Lake Dam, TX | STRONG WINDS CAUSING TREE DAMAGE. TIME ESTIMATED FROM RADAR. |
| Apr 2, 9:04 AM CDT | HAIL 0.25 | 2 S Canyon Lake, TX | |
| Apr 2, 9:04 AM CDT | HAIL 0.25 | Startzville, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 6:00 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 1.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
964
WUUS54 KEWX 021319
SVREWX
TXC029-091-259-021400-
/O.NEW.KEWX.SV.W.0061.170402T1319Z-170402T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
819 AM CDT SUN APR 2 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Kendall County in south central Texas...
Northwestern Bexar County in south central Texas...
Comal County in south central Texas...
* Until 900 AM CDT
* At 819 AM CDT, a severe thunderstorm was located over Fair Oaks
Ranch, or near Boerne, moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
San Antonio, New Braunfels, Schertz, Universal City, Live Oak,
Boerne, Selma, San Antonio Int Ap, Canyon Lake Dam, Leon Valley,
Helotes, Alamo Heights, Fair Oaks Ranch, Windcrest, Canyon Lake,
Terrell Hills, Bulverde, Shavano Park, Garden Ridge and Hollywood
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 2985 9807 2974 9812 2959 9831 2958 9830
2949 9839 2944 9880 2967 9881 2991 9870
2996 9843 2994 9841 3003 9829
TIME...MOT...LOC 1319Z 265DEG 29KT 2976 9865
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
HAMPSHIRE1 follow-up statement
494
WWUS54 KEWX 021343 RRA
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
843 AM CDT SUN APR 2 2017
TXC029-091-259-021400-
/O.CON.KEWX.SV.W.0061.000000T0000Z-170402T1400Z/
Kendall TX-Bexar TX-Comal TX-
843 AM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR SOUTHEASTERN KENDALL...NORTHWESTERN BEXAR AND COMAL COUNTIES...
At 843 AM CDT, a severe thunderstorm was located over Smithson
Valley, or 11 miles west of Canyon Lake Dam, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Live Oak, Selma, San Antonio Int
Ap, Canyon Lake Dam, Leon Valley, Helotes, Fair Oaks Ranch, Canyon
Lake, Bulverde, Shavano Park, Garden Ridge, Hollywood Park, Cross
Mountain, Guadalupe River State Park, Smithson Valley, The Dominion
and Spring Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 2986 9808 2974 9812 2959 9831 2953 9841
2944 9880 2965 9880 2976 9863 2992 9863
2996 9843 2994 9841 3003 9829
TIME...MOT...LOC 1343Z 259DEG 36KT 2981 9837
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
HAMPSHIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 8:19 AM CDT, 0 minutes earlier.
Area forecast discussion, Apr 2, 8:19 AM CDT, 0 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 819 AM CDT Sun Apr 2 2017 .UPDATE... The forecast has been updated to include the expansion of Tornado Watch #108 to cover areas from Zavala county eastward into the coastal plains. We have also increased rain chances across the I-35 and Highway 57 corridors to the southwest of San Antonio. && .PREV DISCUSSION... /ISSUED 725 AM CDT Sun Apr 2 2017/ AVIATION.../12Z TAFS/ A severe line of showers and thunderstorms with hail up to 2 inches will move into SAT/SSF around 1330Z, so have TSRA there until 1630Z with IFR-MVFR ceilings and visibilities. Severe wind gusts have not been confirmed as of yet, but gusts may increase as this line matures and daytime heating commences. Although we have not added in wind shear or stronger gusts at the current moment, we will amend as necessary and gusts of at least 30-40 knots seem reasonable with the line passage. The line is not expected to arrive at AUS until closer to 15Z and ending around 17Z, but the showers currently going on around AUS may transition to deep thunderstorms ahead of the line. Thus, we have included the mention of TSRA by 14Z to account for this possibility along with the potential for the line to accelerate a bit as a bowing segment to the west of ERV moves in the direction of AUS. Gusts with this line at AUS may be a bit stronger closer towards 40-50 knots given another hour or so of daytime heating. A tornado is possible with these storms, particularly any cells that develop ahead of the line. VCTS is mentioned through 18-19Z at the I-35 TAF sites to account for uncertainty. Dry air moving into the midlevels should gradually end the more severe shower and thunderstorm threat by early afternoon for the I-35 corridor. Models are trending towards not having additional showers and thunderstorms later tonight, but there is still a low chance some elevated storms may redevelop as the upper level disturbance passes to our north near the OK/TX border. We will continue to monitor this, but for now have left this out of the TAFs based on trends and are just highlighting gusty westerly winds up to 25 knots at all sites. DRT should become VFR later around 16Z, whereas the I-35 corridor should become VFR by early or mid-afternoon. PREV DISCUSSION... /ISSUED 643 AM CDT Sun Apr 2 2017/ UPDATE... We have updated the forecast to include the mention of Tornado Watch #108, which is in effect for the Hill Country and portions of the I-35 corridor until 1 PM today. PREV DISCUSSION... /ISSUED 541 AM CDT Sun Apr 2 2017/ SHORT TERM (Today through Monday)... A busy weather pattern is already underway and will continue into the afternoon hours today. Currently, an upper level low pressure system centered over north central Mexico can be seen on water vapor imagery. To the east of this feature, convection continues to develop over the Rio Grande plains and southern Edwards Plateau. Convection is also being enhanced by a surface low just south of Del Rio and cold front edging into the western Hill Country. Severe weather concerns for today include damaging winds, large hail and tornadoes, especially across the Hill Country and I-35 corridor. We currently have an ongoing area of severe storms across portions of the southern Edwards plateau, Rio Grande plains and western Hill Country. With continued warm/moist advection in the low-levels along with increasing lift in the mid and upper levels, the active weather will spread eastward today. In addition, we are already seeing some surface-based development in the warm sector and expect this trend to continue with additional daytime heating. Based on the above, we should see a gradual increase in the severe weather threat across south central Texas today. In addition, concerns are also increasing for heavy rainfall across the Hill Country and portions of the I-35 corridor. We have already seen some impressive totals at Del Rio (almost 5") today and given impressive moist air advection in the low-levels and a very efficient rainfall setup, we have issued a Flash Flood Watch for portions of the Rio Grande plains, southern Edwards Plateau, Hill Country and I-35 corridor today. We should see a decrease in the active weather from west to east by late afternoon. Still, can't rule out some showers and storms across the Hill Country and I-35 corridor north of San Antonio as the center of the upper low passes across the mentioned areas. LONG TERM (Monday Night through Saturday)... The weather pattern for the upcoming work week will be much calmer as southwest to westerly flow aloft prevails. Above normal high temperatures are in store on Tuesday, followed by a weak cold front dropping temperatures down closer to normal on Wednesday and Thursday. A warming trend takes shape for the latter portion of the forecast period. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 77 56 85 58 87 / 90 30 0 0 - Austin Bergstrom Intl Airport 77 54 84 55 86 / 90 30 0 0 - New Braunfels Muni Airport 78 54 85 55 87 / 80 10 0 0 0 Burnet Muni Airport 70 52 81 54 84 / 100 30 0 0 - Del Rio Intl Airport 70 52 86 57 88 / 70 0 0 0 0 Georgetown Muni Airport 76 55 83 55 85 / 100 40 0 0 - Hondo Muni Airport 79 51 85 54 88 / 70 - 0 0 0 San Marcos Muni Airport 79 54 85 55 87 / 80 10 0 0 - La Grange - Fayette Regional 80 55 84 57 87 / 80 20 0 0 - San Antonio Intl Airport 78 54 85 57 88 / 80 - 0 0 0 Stinson Muni Airport 81 54 85 56 88 / 70 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 4 PM CDT this afternoon for the following counties: Bandera...Bastrop...Blanco...Burnet...Edwards... Gillespie...Hays...Kendall...Kerr...Kinney...Lee...Llano...Real... Travis...Uvalde...Val Verde...Williamson. && Mesoscale/Aviation...TB3 Synoptic/Grids...24 Public Service/Data Collection...33
Hazardous weather outlook, Apr 2, 6:49 AM CDT, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 649 AM CDT Sun Apr 2 2017 TXZ171>173-183>194-202>209-217>225-228-031200- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 649 AM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. An active weather pattern is expected across all of south central Today. Initially, the most active weather will be across the southern Edwards Plateau as a line of storms begins to organize. As this line of storms strengthens and moves east across the Hill Country and I-35 corridor through midday, a combination of large hail, damaging winds and locally heavy rainfall can be expected. In addition, an isolated tornado can not be ruled out. As this line of storms approaches the I-35 corridor Sunday morning, the threat for tornadoes will increase. In addition, rainfall amounts of 1 to 3 inches could bring the potential for localized flooding, especially across those areas that had heavy rains earlier in the week. By early Sunday evening, the severe weather concerns should be on the decrease as the line of storms moves east of the region. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report severe weather and flooding with the storm system this weekend.
In the hours before
Special weather statement, Apr 2, 7:42 AM CDT, 37 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 742 AM CDT SUN APR 2 2017 TXZ204-021330- Medina TX- 742 AM CDT SUN APR 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MEDINA COUNTY UNTIL 830 AM CDT... At 742 AM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Sabinal, or 16 miles southwest of Hondo, moving northeast at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hondo, Biry, D'Hanis, Noonan, New Fountain, Quihi, Dunlay and Bader. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2910 9941 2936 9941 2949 9901 2924 9888 TIME...MOT...LOC 1242Z 236DEG 16KT 2923 9939
Local storm report, Apr 2, 7:46 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
746 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL 2 N KERRVILLE 30.07N 99.14W
04/02/2017 E0.25 INCH KERR TX TRAINED SPOTTER
&&
CVPSpecial weather statement, Apr 2, 8:01 AM CDT, 18 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 801 AM CDT SUN APR 2 2017 TXZ228-021345- Dimmit TX- 801 AM CDT SUN APR 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DIMMIT COUNTY UNTIL 845 AM CDT... At 800 AM CDT, Doppler radar was tracking a strong thunderstorm near Gilson Groves, or 13 miles south of Carrizo Springs, moving east at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Asherton, Catarina, Gilson Groves, Carrizo Hill and Brundage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2823 9990 2839 9991 2864 9970 2829 9959 TIME...MOT...LOC 1300Z 251DEG 21KT 2834 9981
Special weather statement, Apr 2, 8:08 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
808 AM CDT SUN APR 2 2017
TXZ171-172-186>191-205-206-021345-
Comal TX-Bexar TX-Blanco TX-Gillespie TX-Kerr TX-Llano TX-Hays TX-
Bandera TX-Kendall TX-Burnet TX-
808 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BANDERA...WESTERN
HAYS...EAST CENTRAL KERR...BLANCO...SOUTHERN LLANO...EASTERN
GILLESPIE...KENDALL...SOUTHWESTERN BURNET...NORTHWESTERN BEXAR AND
COMAL COUNTIES UNTIL 845 AM CDT...
At 807 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Crabapple to near Cross Mountain. Movement was
east at 35 mph. This line of storms is capable of producing
tornadoes with little advanced warning.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
New Braunfels, Fredericksburg, Boerne, Marble Falls, Comfort,
Wimberley, Blanco, Round Mountain, Canyon Lake Dam, Fair Oaks Ranch,
Canyon Lake, Granite Shoals, Bulverde, Horseshoe Bay, Meadowlakes,
Johnson City, Stonewall, Woodcreek, Cross Mountain and Guadalupe
River State Park.
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 3037 9816 3036 9817 3035 9816 2976 9803
2960 9881 2969 9881 2961 9888 3049 9902
3062 9822
TIME...MOT...LOC 1307Z 259DEG 31KT 3042 9882 2966 9870
MOLocal storm report, Apr 2, 8:10 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
810 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM HAIL BANDERA 29.72N 99.07W
04/02/2017 E0.50 INCH BANDERA TX PUBLIC
&&
CVPLocal storm report, Apr 2, 8:17 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
817 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM HAIL COMFORT 29.97N 98.90W
04/02/2017 E0.88 INCH KENDALL TX BROADCAST MEDIA
&&
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:35 PM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| Apr 1, 7:38 PM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| Apr 1, 10:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| Apr 1, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 1, 11:43 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 1, 11:46 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| Apr 2, 12:21 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Apr 2, 12:26 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 49 min |
| Apr 2, 12:43 AM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| Apr 2, 12:51 AM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Apr 2, 1:15 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| Apr 2, 1:32 AM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 6 hr |
| Apr 2, 2:05 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Apr 2, 2:29 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 32 min |
| Apr 2, 2:57 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 48 min |
| Apr 2, 3:02 AM CDT | River Flood Warning | EWX | Val Verde | 19 hr |
| Apr 2, 3:12 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 48 min |
| Apr 2, 3:20 AM CDT | Tornado Warning | EWX | Kinney | 25 min |
| Apr 2, 3:33 AM CDT | Special Weather Statement | EWX | Edwards | 42 min |
| Apr 2, 3:47 AM CDT | Tornado Warning | EWX | Edwards | 18 min |
| Apr 2, 3:50 AM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Blanco, Burnet, Edwards, Gillespie and 11 more | 9 hr |
| Apr 2, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 51 min |
| Apr 2, 3:56 AM CDT | Tornado Warning | EWX | Edwards, Real | 34 min |
| Apr 2, 4:04 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 41 min |
| Apr 2, 4:08 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 37 min |
| Apr 2, 4:14 AM CDT | Tornado Warning | EWX | Edwards | 17 min |
| Apr 2, 4:40 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 3 hr |
| Apr 2, 4:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Maverick | 49 min |
| Apr 2, 4:43 AM CDT | Special Weather Statement | EWX | Edwards, Real | 47 min |
| Apr 2, 5:25 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 50 min |
| Apr 2, 5:36 AM CDT | Special Weather Statement | EWX | Burnet | 54 min |
| Apr 2, 5:42 AM CDT | Special Weather Statement | EWX | Real | 63 min |
| Apr 2, 5:54 AM CDT | Tornado Warning | EWX | Bandera, Kerr, Real | 30 min |
| Apr 2, 5:57 AM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| Apr 2, 6:06 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde | 3 hr |
| Apr 2, 6:20 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 55 min |
| Apr 2, 6:28 AM CDT | Special Weather Statement | EWX | Kerr | 47 min |
| Apr 2, 6:32 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 58 min |
| Apr 2, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 63 min |
| Apr 2, 6:55 AM CDT | Special Weather Statement | EWX | Llano | 50 min |
| Apr 2, 6:58 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr | 3 hr |
| Apr 2, 6:59 AM CDT | Tornado Warning | EWX | Kerr | 46 min |
| Apr 2, 7:11 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 64 min |
| Apr 2, 7:17 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 58 min |
| Apr 2, 7:26 AM CDT | Tornado Warning | EWX | Kendall, Kerr | 30 min |
| Apr 2, 7:30 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 45 min |
| Apr 2, 7:42 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 2, 7:53 AM CDT | Tornado Warning | EWX | Kendall | 40 min |
| Apr 2, 7:54 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 111 min |
| Apr 2, 7:56 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 19 min |
| Apr 2, 8:01 AM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| Apr 2, 8:08 AM CDT | Special Weather Statement | EWX | Blanco, Comal, Gillespie, Kendall | 37 min |
| Apr 2, 8:13 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 47 min |
| Apr 2, 8:22 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Llano | 53 min |
| Apr 2, 8:27 AM CDT | Tornado Warning | EWX | Blanco, Comal, Kendall | 48 min |
| Apr 2, 8:50 AM CDT | Severe Thunderstorm Warning | EWX | Frio | 40 min |
| Apr 2, 8:58 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Comal, Hays, Travis | 47 min |
| Apr 2, 9:04 AM CDT | Areal Flood Advisory | EWX | Real | 116 min |
| Apr 2, 9:20 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 115 min |
| Apr 2, 9:23 AM CDT | Special Weather Statement | EWX | Frio | 52 min |
| Apr 2, 9:24 AM CDT | Tornado Warning | EWX | Travis, Williamson | 20 min |
| Apr 2, 9:28 AM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 2, 9:32 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Burnet, Caldwell, Hays, Travis, Williamson | 58 min |
| Apr 2, 9:48 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 57 min |
| Apr 2, 9:51 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 114 min |
| Apr 2, 10:06 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 54 min |
| Apr 2, 10:12 AM CDT | Areal Flood Advisory | EWX | Bexar | 2 hr |
| Apr 2, 10:12 AM CDT | Special Weather Statement | EWX | Guadalupe | 33 min |
| Apr 2, 10:23 AM CDT | Special Weather Statement | EWX | Wilson | 37 min |
| Apr 2, 10:39 AM CDT | Special Weather Statement | EWX | Fayette | 36 min |
| Apr 2, 10:46 AM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Apr 2, 11:25 AM CDT | Special Weather Statement | EWX | Fayette | 50 min |
| Apr 2, 11:32 AM CDT | Severe Thunderstorm Warning | EWX | Fayette | 31 min |
| Apr 2, 12:09 PM CDT | River Flood Warning | EWX | Kerr | 20 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.